# SDR UALA2012082004619

- Difficulty date: August 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,325 hours, 23,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED DETECTING STRONG BURNING ODOR AT ROWS 2 AND 3.  UNABLE TO DUPLICATE ODOR.
